# SDR 2020F00147

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 368530095337201
- Part serial: 22215
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2436 DISCREPANCY: FWD CARGO COMPARTMENT , FRAME AT STA. 500 HAS CORRSION BETWEEN STR 22L AND 23L. CORRECTIVE ACTION: REPAIRED IAW E.O. 14290.
